Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 2, Pages 265–286 (Mi zvmmf891)  

This article is cited in 9 scientific papers (total in 9 papers)

The construction of optimal feedback from mathematical models with uncertainty

N. V. Balashevicha, R. Gabasovb, F. M. Kirillovaa

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Belarusian State University, Minsk

Full text: PDF file (2754 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:2, 247–267

Bibliographic databases:
UDC: 519.626.2
MSC: Primary 49N35; Secondary 93B50, 93C15
Received: 01.10.2002

Citation: N. V. Balashevich, R. Gabasov, F. M. Kirillova, “The construction of optimal feedback from mathematical models with uncertainty”, Zh. Vychisl. Mat. Mat. Fiz., 44:2 (2004), 265–286; Comput. Math. Math. Phys., 44:2 (2004), 247–267

Citation in format AMSBIB
\Bibitem{BalGabKir04}
\by N.~V.~Balashevich, R.~Gabasov, F.~M.~Kirillova
\paper The construction of optimal feedback from mathematical models with uncertainty
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 2
\pages 265--286
\mathnet{http://mi.mathnet.ru/zvmmf891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058250}
\zmath{https://zbmath.org/?q=an:1114.49036}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 2
\pages 247--267


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf891
  • http://mi.mathnet.ru/eng/zvmmf/v44/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Balashevich, R. Gabasov, F. M. Kirillova, “Calculating an optimal program and an optimal control in a linear problem with a state constraint”, Comput. Math. Math. Phys., 45:12 (2005), 2030–2048  mathnet  mathscinet  zmath
    2. Gabasov R., Kirillova F.M., Pesetskaya T.I., “Real-time realization of optimal output feedbacks for linear systems under uncertainty”, Journal of Computer and Systems Sciences International, 44:4 (2005), 542–554  mathscinet  zmath  isi
    3. R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “Optimal guaranteed control of delay systems”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S26–S46  mathnet  crossref  mathscinet  zmath  elib
    4. Gabasov R., Kirillova F.M., Poyasok E.I., “Optimal robust control of dynamic systems using inexact measurements of their output signals”, Doklady Mathematics, 78:1 (2008), 626–630  crossref  mathscinet  zmath  isi  elib  scopus
    5. R. Gabasov, F. M. Kirillova, E. I. Poyasok, “Optimal control of linear systems under uncertainty”, Proc. Steklov Inst. Math. (Suppl.), 268, suppl. 1 (2010), S95–S111  mathnet  crossref  isi  elib
    6. R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “Decentralized optimal control of dynamical systems under uncertainty”, Comput. Math. Math. Phys., 51:7 (2011), 1128–1145  mathnet  crossref  mathscinet  isi
    7. Dmitruk N.M., “Optimal Robust Control of Linear Systems by Inaccurate Measurements of Output Signals”, Journal of Automation and Information Sciences, 43:11 (2011), 30–47  crossref  isi  scopus
    8. R. Gabasov, N. M. Dmitruk, F. M. Kirillova, “K metodam optimalnogo upravleniya dinamicheskim ob'ektom pri ego sblizhenii s podvizhnoi tselyu”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 4:2 (2011), 60–74  mathnet
    9. N. M. Dmitruk, “Optimal strategy with one closing instant for a linear optimal guaranteed control problem”, Comput. Math. Math. Phys., 58:5 (2018), 642–658  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:325
    Full text:149
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021